# SDR QMLA2019081659069

- Difficulty date: August 15, 2019
- Submitted: August 16, 2019
- Operation: Air carrier
- Aircraft: N544AM
- Make and model: Snias AS350B3
- Aircraft serial: 4206
- Aircraft time: 4,821 hours, 14,147 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 6,835 hours, 8,966 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 350A21105120
- Condition: Corroded
- Part time: 4,821 hours, 14,147 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HEAVY MAINTENANCE INSPECTION, DAMAGE WAS FOUND IN THE FORM OF CORROSION .005" DEEP PITTING TO THE OB FLANGE OF THE RH X FRAME. THIS AIRCRAFT REMAINS OOS WHILE THIS DAMAGE IS EVALUATED, AND REPAIRED.
